| Model Number |
96-1102 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/14/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Broken due to fair wear and tear.Email response - what part of the pfcsig ov/dompat 3peg trl38mm broke?one of the pegs did it break into two or more pieces? if no, please specify what is the alleged deficiency of the instrument.Is it bent, cracked, stripped or cross threaded? peg broke off.Please provide valid lot number for pfcsig ov/dompat 3peg trl38mm (961102).Unavailable please verify if the instrument was used during surgery? if yes, was there surgical delay? yes and yes.What was the duration of the delay? 5 mins whilst they opened another patella instrument tray.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.